On General Multiple Linear-Quadratic Control Problems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

31 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1722-1727
Journal / PublicationIEEE Transactions on Automatic Control
Volume38
Issue number11
Publication statusPublished - Nov 1993
Externally publishedYes

Abstract

General multiple linear-quadratic control problems are studied, where the overall objective is a nonlinear function of multiple quadratic performance indices. A multilevel solution procedure is proposed to obtain an analytical linear control law for this nonseparable control problem. The auxiliary Lagrangian problem formulated of the lower level is of a parametric linear-quadratic structure, in which the weighting vector is adjusted by the upper level until a derived optimal condition is met.